# SDR SIMA20220131001

- Difficulty date: January 31, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 40,577 hours, 35,649 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA EMERGENCY FLASHLIGHT HOLDER BRACKET CRACKED-C/A-RAR FA FLASHLIGHT HOLDER BRACKET IAW EMB 145 CMM 25-60-14.
